Acute interstitial pneumonitis induced by carbamazepine

N. Takahashi, H. Aizawa, S. Takata, K. Matsumoto, H. Koto, H. Inoue, N. Hara

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

A 62 year old man treated with carbamazepine for 3 months developed eczema and acute interstitial pneumonitis. A lymphocyte-stimulation test was reactive to carbamazepine. Withdrawal of the drug resulted in prompt improvement. Only 10 cases of this type of drug-induced lung disease have previously been reported.

Original languageEnglish
Pages (from-to)1409-1411
Number of pages3
JournalEuropean Respiratory Journal
Volume6
Issue number9
Publication statusPublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Pulmonary and Respiratory Medicine

Fingerprint Dive into the research topics of 'Acute interstitial pneumonitis induced by carbamazepine'. Together they form a unique fingerprint.

Cite this